# SDR MWEA070023

- Difficulty date: August 3, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 52,890 hours, 45,870 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Screw
- Condition: Missing
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PIN FROM TOP OF AFT PRESSURE BULKHEAD FAILED TO ENGAGE THE ARM.  INSTALLED MISSING SCREW.
